MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INVISION TALAR DOME SIZE 1 STD; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INVISION TALAR DOME SIZE 1 STD; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 60012001
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Cyst(s) (1800); Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery because the talar component has subsided.
 
Additional Manufacturer Narrative
The reported event can be confirmed, based on available ct scans and healthcare expert assessment.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation a review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans, healthcare professionals opined that- "the information given by the treating surgeons- loosening and migration (subsidence) of the talar component -can be confirmed with the images from the ct scan.There is radiolucence and some cysts and significant substance loss.The underlying cause is patient related due to poor bone status.The tibial component shows no significant radiolucence or cysts and therefore no clear sign of loosening or migration is visible." based on investigation, the root cause was attributed to patient related issue.The event was caused by presence of cysts and significant bone loss which results in instability of implant cause its failure.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INVISION TALAR DOME SIZE 1 STD
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19244453
Report Number3010667733-2024-00277
Device Sequence Number20582232
Product Code HSN
UDI-Device Identifier00840420193759
UDI-Public00840420193759
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number60012001
Device Lot Number1638700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale